# SDR ASAA2017103122393

- Difficulty date: October 31, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 6,072 hours, 2,053 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Module
- Part number: 6937324378
- Part serial: F08748
- Condition: Failed
- Location: Cockpit Temp
- Part time: 6,063 hours, 2,049 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN TEMPERATURE CONTROLLER PRODUCES FULL HOT AIR IN ANY POSITION.  WHEN IN OFF POSITION IT MAINTAINS A DUCT TEMPERATURE OF 9 DEGREES C.  ACFT GROUNDED. VERIFIED PROBLEM.  BITE CHECKED BOTH ZONE TEMP CONTROLLERS IAW AMM 21-61-00. NO FAULTS.  VERIFIED CONTROL CABIN SENSOR FAN IS OPERATING & FILTER IS CLEAN. WITH CONTROL CABIN SELECTOR KNOB AT 11:00 POSITION DUCT TEMP DRIVES FULL HOT.  REMOVED & REPLACED TEMP CONTROL MODULE P5-17 IAW AMM 21-61-15. OPS NORMAL.  CONTROL CABIN TEMP INCREASES & DECREASES SMOOTHLY.
